yeah.....but soon you will build tolerance and up regulate your receptor sites, need more and possibly it can become toxic......this is NOT a long term solution......I don't want to ponificate, but I'm an expert in this stuff and know more about it than most doctors.....unless someone is in the less than 1% that actually have a chemical imbalance, this stuff is trouble at least long term
Not a long term solution, but in the short term, some of the best pychoactive meds around.
It's no picnic living with her and my gyn. gave me ativan this summer - a fifteen pill Rx with half left. My sister is at the point that she can hide her own Easter eggs. We used to be able to have discussions, but her train of thought is constantly derailed these days.
What do you think, is it possible the benzo drugs are contributing to her anxiety? And what would be the alternative, since without the drugs she's self destructive?
How much valium were you taking and how long had you been on it before you tried to withdraw?